# SDR 2010FA0001245

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: General aviation
- Aircraft: N146SL
- Make and model: Piagio P180
- Aircraft serial: 1091
- Aircraft time: 6,720 hours, 5,049 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Lt Airspeed
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRSPEED INDICATOR ON LT SIDE FAILED IN DECENT, RETURNED TO NORMAL OPERATION AT LOWER ALTITUDE.
